# SDR R61A202002190197

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA FWD L/H SILL AT FR16 AS MARKED 100 PERCENT MATERIAL LOSS ON THE FWD WET AREA FWD L/H SILL AT FR 16 REF SRM 53-10-10/AD06.  REMOVED AND REPLACED L/H SILL REF SRM 51-40-02, 51-40-04, 51-23-04, AND 51-40-08.  APPLIED TOPCOAT REF SRM 51-23-06
